Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can i take medicine for thyroid if i am on In vitro fertilisation ?

hello, i am due to start ivf treatment soon (for embryo donation) so probably taking less meds than if full ivf, ie. lupron etc, to get the uterus ready for implantation - however I ve also just been diagnosed with underactive thyroid, so need to start taking that medication too. can I take them both at the same time, or should I wait a little while until I get my thyroid working properly, and then begin the ivf meds? if so, how long is that likely to delay things? many thanks
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
it is very important to get your thyroid status to be normal before going for treatmentfor ivf
medicine for thyroid hypofunction to be taken throughout the treatment and after wards normal thyroid status is essential for success in treatment for infertility
please consult your doctor and start on treatment for hypothyroid condition
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor